MathSciNet Relay Station
MathSciNet bibliographic data
MR1135919 35B27 (35A27 58G17)
Gérard, Patrick Microlocal defect measures. Comm. Partial Differential Equations 16 (1991), no. 11, 1761–1794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement